# SDR WVER2018051933

- Difficulty date: May 19, 2018
- Submitted: May 20, 2018
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 36,103 hours, 28,968 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370697B
- Condition: Corroded
- Location: Fuselage
- Part time: 36,103 hours, 28,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FRAME SECTORS AT FS 847.00 + 16 & FS 847.00+32, BETWEEN STRINGERS 26L AND 26R FOUND TO BE CORRODED BEYOND REPAIRABLE LIMITS. BOTH LOWER FRAME SECTORS REPLACED IAW APPLICABLE SRM'S.
